On the theory of the completeness of linear systems with retarded argument of neutral type
Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 905-908
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_5_a28,
author = {S. A. Minyukov and N. N. Stepanyuk},
title = {On the theory of the completeness of linear systems with retarded argument of neutral type},
journal = {Differencialʹnye uravneni\^a},
pages = {905--908},
year = {1987},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_5_a28/}
}
TY - JOUR AU - S. A. Minyukov AU - N. N. Stepanyuk TI - On the theory of the completeness of linear systems with retarded argument of neutral type JO - Differencialʹnye uravneniâ PY - 1987 SP - 905 EP - 908 VL - 23 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_5_a28/ LA - ru ID - DE_1987_23_5_a28 ER -
S. A. Minyukov; N. N. Stepanyuk. On the theory of the completeness of linear systems with retarded argument of neutral type. Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 905-908. http://geodesic.mathdoc.fr/item/DE_1987_23_5_a28/